# SDR DHL2000803107

- Difficulty date: February 1, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 CARGO DOOR SUPPORT ANGLE SHOWS 2 CRACKS OF 1.25 INCH AND 1.5 INCH APPROX BETWEEN FS 1210 AND FS 1230.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-3-0 PG 13.  REF: N/R 5341.
